# SDR DALA12014453209

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 68,162 hours, 30,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK,  FOUND EMERGENCY PATH LIGHT AT ROWS 13, 14, 15, 18, 19, 20, 23, 24, 25 INOPERATIVE.  REPLACED AFT LT EPSU AND FUNCTIONAL CHECK WAS NORMAL.
